# SDR A6WA201542831

- Difficulty date: June 12, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 32,300 hours, 30,588 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 6001204511
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CTR LE ATTACH ANGLE & OVER SUPPORT AT TRANSITION SPLICE CRACKED IN RADIUS.
